# SDR USAA2014111200001

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 19,143 hours, 6,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0417
- Condition: Low Pressure
- Location: L4 Door
- Part time: 19,144 hours, 6,556 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L CHECK DOOR PRESS.  SERVICED DOOR 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  OPERATIONS CHECKED GOOD.
